Beiträge zum Klassenproblem der quadratischen Differentialformen

K.H. Weise

Mathematische Annalen (1935)

  • Volume: 110, page 522-570
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Weise, K.H.. "Beiträge zum Klassenproblem der quadratischen Differentialformen." Mathematische Annalen 110 (1935): 522-570. <>.

author = {Weise, K.H.},
journal = {Mathematische Annalen},
keywords = {differential geometry},
pages = {522-570},
title = {Beiträge zum Klassenproblem der quadratischen Differentialformen},
url = {},
volume = {110},
year = {1935},

AU - Weise, K.H.
TI - Beiträge zum Klassenproblem der quadratischen Differentialformen
JO - Mathematische Annalen
PY - 1935
VL - 110
SP - 522
EP - 570
KW - differential geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.